# SDR DALA2023100408193

- Difficulty date: October 2, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 83,994 hours, 20,958 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6817 4L DOOR WILL NOT ARM. CORRECTIVE ACTION REMOVED FOD FROM GIRT BAR AS REQ. (4769268)
